Article citationsMore>>

A. M. Wazwaz, “The Extended Tanh Method for New Solitons Solutions for Many Forms of the Fifth-Order KdV Equations,” Applied Mathematics and Computation, Vol. 184, No. 2, 2007, pp. 1002-1014. doi:10.1016/j.amc.2006.07.002

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top